# SDR AUS20021300

- Difficulty date: November 3, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7120 · Engine Mount Section
- Part: Housing
- Part number: LM43154
- Condition: Cracked
- Location: Engine Mount Sec
- Component: Engine Mount Sec, Lord, LM431SA18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE REAR MOUNT HOUSING CRACKED. RH ENGINE REAR MOUNTHOUSING REWORKED.
